# SDR FQAR20140617038

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N416PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843438
- Aircraft time: 16,022 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 62220004
- Condition: Blocked
- Location: Fuel System
- Part time: 7,774 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, FUEL PRESSURE GAUGE GAVE A READING OF 0 PSI.  THE ACFT HAD TO ABORT TAKEOFF AND RETURN TO RAMP AT DEPARTING AIRPORT.  MAINTENANCE GROUND RAN ACFT WITH SAME RESULTS AND REPLACED THE ELECTRIC FUEL PUMP. AFTER THE FUEL PUMP WAS REPLACED, ACFT OPERATED NORMALLY.  FURTHER INSPECTION OF THE ELECTRIC FUEL PUMP FOUND THE BALL VALVE AND BALL VALVE HOUSING TO BE SEVERELY WORN. THIS COULD HAVE CAUSED A FUEL BLOCKAGE WHICH IS CRITICAL DUE TO THE FUEL SYSTEM BEING CONNECTED IN SERIES.
